# SDR SWAA2019052432983

- Difficulty date: May 17, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33828
- Aircraft time: 52,544 hours, 31,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CABLE LOOSE.  SECURED CABLE IAW CMM.
